Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 148902, 6 pages
http://dx.doi.org/10.1155/2014/148902
Research Article

A Concentration Phenomenon for p-Laplacian Equation

Department of Mathematics, Fujian Normal University, Fuzhou 350117, China

Received 27 April 2014; Accepted 8 July 2014; Published 20 July 2014

Academic Editor: Chao Yan

Copyright © 2014 Yansheng Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yansheng Zhong, “A Concentration Phenomenon for p-Laplacian Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 148902, 6 pages, 2014. https://doi.org/10.1155/2014/148902.